Vol. 72, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Weak and norm approximate identities are different

Charles Allen Jones and Charles Dwight Lahr

Vol. 72 (1977), No. 1, 99–104
Abstract

An example is given of a convolution measure algebra which has a bounded weak approximate identity, but no norm approximate identity.

Mathematical Subject Classification 2000
Primary: 43A10
Milestones
Received: 25 January 1977
Published: 1 September 1977
Authors
Charles Allen Jones
Charles Dwight Lahr